Alert archive / California / High Surf Advisories in 2007
High Surf Advisory 13, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high surf advisory at Dec 24, 2007, 6:40 PM PST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2007, 6:40 PM PST (02:40 UTC)
- Expired
- Dec 26, 2007, 4:00 AM PST
- In force
- 33 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS46 KLOX 250240 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 640 PM PST MON DEC 24 2007 ...HIGH SURF ADVISORY IN EFFECT FOR THE CENTRAL COAST THROUGH CHRISTMAS DAY... .A HIGH SURF ADVISORY WAS ISSUED BY THE NATIONAL WEATHER SERVICE IN OXNARD CALIFORNIA FOR SAN LUIS OBISPO AND SANTA BARBARA NORTH COASTS. NORTHWEST SWELLS GENERATED BY DISTANT STORMS OVER THE EASTERN PACIFIC WILL ARRIVE IN THE COASTAL WATERS AVERAGING 14 FEET WITH A SWELL PERIOD OF 15 SECONDS TUESDAY MORNING. SURF WILL BUILD ALONG EXPOSED NORTHWEST FACING SHORES AND AVERAGE 10 FEET TUESDAY. WHILE SURF SUBSIDES TUESDAY NIGHT THROUGH WEDNESDAY SWELLS FROM A DISTANT STORM WILL BE IN ROUTE AND LIKELY ARRIVE THURSDAY MORNING. CAZ034-035-251200- /O.NEW.KLOX.SU.Y.0013.071225T0240Z-071225T2300Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 640 PM PST MON DEC 24 2007 ...HIGH SURF ADVISORY IN EFFECT UNTIL 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. SURF WILL BUILD TO 10 TO 12 FEET EARLY TUESDAY MORNING ALONG EXPOSED NORTHWEST FACING SHORES. THE SURF WILL PERSIST THROUGH TUESDAY AFTERNOON. A SURF ADVISORY WILL LIKELY BE REISSUED WEDNESDAY NIGHT AS HIGH SURF RETURNS. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. ALL PERSONS SHOULD BE AWARE OF THE RISKS ASSOCIATED WITH WATER RELATED ACTIVITIES AND USE EXTREME CAUTION WHEN ENTERING THE OCEAN. WHEN IN DOUBT...JUST STAY OUT. WHEN VISITING THE SHORELINE NEVER TURN YOUR BACK ON THE OCEAN. $$ 30
5 follow-up statements
000 WHUS46 KLOX 251137 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 337 AM PST TUE DEC 25 2007 CAZ034-035-251745- /O.CON.KLOX.SU.Y.0013.000000T0000Z-071225T2300Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 337 AM PST TUE DEC 25 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. SURF FROM 10 TO 12 FEET WILL AFFECT EXPOSED NORTHWEST FACING SHORES AND WILL PERSIST THROUGH MID AFTERNOON. ANOTHER ROUND OF HIGH SWELL WILL MOVE INTO THE AREA LATER WEDNESDAY. A SURF ADVISORY WILL LIKELY BE REISSUED WEDNESDAY NIGHT AS HIGH SURF RETURNS. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. ALL PERSONS SHOULD BE AWARE OF THE RISKS ASSOCIATED WITH WATER RELATED ACTIVITIES AND USE EXTREME CAUTION WHEN ENTERING THE OCEAN. WHEN IN DOUBT...JUST STAY OUT. WHEN VISITING THE SHORELINE NEVER TURN YOUR BACK ON THE OCEAN. $$
000 WHUS46 KLOX 251735 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 935 AM PST TUE DEC 25 2007 CAZ034-035-252300- /O.CON.KLOX.SU.Y.0013.000000T0000Z-071225T2300Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 935 AM PST TUE DEC 25 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. SURF FROM 10 TO 12 FEET WILL AFFECT EXPOSED NORTHWEST FACING SHORES AND WILL PERSIST THROUGH MID AFTERNOON. ANOTHER ROUND OF HIGH SURF WILL MOVE INTO THE AREA LATER WEDNESDAY. A SURF ADVISORY MAY BE NEEDED WEDNESDAY NIGHT AS HIGH SURF RETURNS. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. ALL PERSONS SHOULD BE AWARE OF THE RISKS ASSOCIATED WITH WATER RELATED ACTIVITIES AND USE EXTREME CAUTION WHEN ENTERING THE OCEAN. WHEN IN DOUBT...JUST STAY OUT. WHEN VISITING THE SHORELINE NEVER TURN YOUR BACK ON THE OCEAN. $$ MEIER
000 WHUS46 KLOX 252255 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 255 PM PST TUE DEC 25 2007 CAZ034-035-260400- /O.EXT.KLOX.SU.Y.0013.000000T0000Z-071226T0400Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 255 PM PST TUE DEC 25 2007 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THIS EVENING. SURF FROM 11 TO 13 FEET WILL CONTINUE TO AFFECT EXPOSED NORTHWEST FACING SHORES AND WILL PERSIST THROUGH THE EVENING. ANOTHER ROUND OF HIGH SURF WILL MOVE INTO THE AREA LATE WEDNESDAY. A SURF ADVISORY MAY BE NEEDED WEDNESDAY NIGHT AS HIGH SURF RETURNS. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. ALL PERSONS SHOULD BE AWARE OF THE RISKS ASSOCIATED WITH WATER RELATED ACTIVITIES AND USE EXTREME CAUTION WHEN ENTERING THE OCEAN. WHEN IN DOUBT...JUST STAY OUT. WHEN VISITING THE SHORELINE NEVER TURN YOUR BACK ON THE OCEAN. $$ MEIER
000 WHUS46 KLOX 260351 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 751 PM PST TUE DEC 25 2007 CAZ034-035-261200- /O.EXT.KLOX.SU.Y.0013.000000T0000Z-071226T1200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 751 PM PST TUE DEC 25 2007 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY... THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY. SURF TO 10 TO 12 FEET WILL CONTINUE ALONG EXPOSED NORTHWEST AND WEST FACING SHORES THROUGH EARLY MORNING. ANOTHER ROUND OF HIGH SURF WILL MOVE INTO THE AREA EARLY THURSDAY. A SURF ADVISORY MAY BE NEEDED WEDNESDAY NIGHT AS HIGH SURF RETURNS. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. ALL PERSONS SHOULD BE AWARE OF THE RISKS ASSOCIATED WITH WATER RELATED ACTIVITIES AND USE EXTREME CAUTION WHEN ENTERING THE OCEAN. WHEN IN DOUBT...JUST STAY OUT. WHEN VISITING THE SHORELINE NEVER TURN YOUR BACK ON THE OCEAN. $$ 30
000 WHUS46 KLOX 261203 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 403 AM PST WED DEC 26 2007 ...THE HIGH SURF ADVISORY HAS EXPIRED... .SURF HAS SUBSIDED BELOW ADVISORY LEVELS ON THE CENTRAL COAST. CAZ034-035-261315- /O.EXP.KLOX.SU.Y.0013.000000T0000Z-071226T1200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 403 AM PST WED DEC 26 2007 ...HIGH SURF ADVISORY HAS EXPIRED... THE HIGH SURF ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high surf advisory went out at Dec 24, 5:30 PM PST, 1 hour 10 minutes earlier.
Area forecast discussion, Dec 24, 5:30 PM PST, 1 hour 10 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 530 PM PST MON DEC 24 2007 .UPDATE...HAVE ISSUED AN UPDATE TO RENDER CURRENT CONDITIONS AND TRENDS. NORTH WIND ACCELERATED OVER THE NORTHERN HALF OF THE AREA THIS AFTERNOON AND VTX INDICATED THE SOUTHERN LIMIT OF THE WIND LINE THIS HOUR...WIND WILL CONTINUE TO ACCELERATE AND BECOME NORTHEAST THIS EVENING AS THE HIGH PRESSURE BUILDS INLAND. HAVE ADJUSTED HIGH WIND WARNING TIMING UP OVER THE ENTIRE AREA...OTHERWISE NO OTHER CHANGES AT THIS TIME. FOLLOWING DISCUSSION WRITTEN BY PREVIOUS SHIFT && .SHORT TERM...(TONIGHT-THURSDAY) WEAK SHORTWAVE WILL CONTINUE TO MOVE THROUGH THE FORECAST AREA THIS AFTERNOON. THERE WILL BE CONTINUED LOCAL GUSTY AND ERRATIC WINDS ACROSS THE WESTERN PORTION OF THE ANTELOPE VALLEY DUE TO STRONG WINDS MOVING ACROSS THE TEHACHAPI MOUNTAIN RANGE. LOCAL BLOWING SAND COULD CAUSE BRIEF HAZARDOUS ROAD CONDITIONS ACROSS HWY 14 AND 138 WITH THIS WAVE TYPE EFFECT OVER THE TEHACHAPIS. THIS SHOULD ABATE LATER THIS EVENING. VERY STRONG WINDS BEHIND THIS SHORTWAVE WILL INCREASE DRAMATICALLY OVERNIGHT. CURRENTLY LAX-BFL SFC GRADS WERE NEARLY -8.0 MB THIS AFTERNOON. WITH SUCH STRONG GRADIENTS...THE I-5 CORRIDOR WILL BE UNDER THE GUN WITH VERY GUSTY NORTHERLY WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH THIS AFTERNOON. HOWEVER...AS THE WINDS BEGIN TO SHIFT OUT OF THE NORTHEAST...LAX-DGT SFC PRES GRADS WILL STRENGTHEN RAPIDLY OVERNIGHT TO NEAR -9.0 MB. CURRENTLY NEAR NUETAL. WITH DECENT UPPER LVL SUPPORT AS WELL...AND DECENT COLD AIR ADVECTION...VERY STRONG WINDS WILL DEVELOP ACROSS THE MAJORITY OF LA/VTU COUNTIES LATER THIS EVENING THROUGH CHRISTMAS DAY. EXPECT MOUNTAINS TO REACH SUSTAINED WINDS BETWEEN 35 TO 50 MPH WITH GUSTS OVER 70 MPH POSSIBLE LATER THIS EVENING THROUGH CHRISTMAS DAY. WIND SPEEDS WILL BE SLIGHTLY LESS ACROSS THE WIND PRONE VALLEYS AND BELOW THE PASSES AND CANYONS FROM THE HOLLYWOOD HILLS TO LEO CARRILLO STATE PARK INCLUDING MALIBU. THE PEAK OF THIS WIND EVENT SHOULD OCCUR BETWEEN 3 AM TO 9 AM CHRISTMAS DAY. THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST WILL EXPERIENCE GUSTY NORTH TO NORTHEAST WINDS AS WELL THIS EVENING THROUGH THE OVERNIGHT HOURS. STRONGEST WINDS SHOULD OCCUR OVERNIGHT NEAR THE MONTECITO HILLS AND AREAS BELOW PASSES AND CANYONS. TEMPS WILL DECLINE SIGNIFICANTLY ACROSS THE INTERIOR SECTIONS OF THE FORECAST AREA...INCLUDING THE ANTELOPE VALLEY AND MOUNTAIN LOCATIONS WITH RELATIVELY COLD AIR ADVECTING INTO THE REGION. TEMPS SHOULD BE ONLY SLIGHTLY COOLER ACROSS THE COASTAL AND VALLEY AREAS A FEW DEGREES ON CHRISTMAS DAY. RED FLAG WARNINGS ARE ALSO IN EFFECT FROM THIS EVENING THROUGH CHRISTMAS DAY FOR LA/VTU COUNTIES EXCLUDING THE ANTELOPE VALLEY FOR STRONG WINDS AND LOWER RH VALUES. WINDS WILL BEGIN TO DIE DOWN TUESDAY EVENING. ANOTHER WEAK INSIDE SLIDER WILL DROP ACROSS NEVADA ON WED TO HELP SET UP ANOTHER ROUND OF GUSTY OFFSHORE WINDS IN ITS WAKE. EXPECT STRONG NORTHERLY WINDS TO DEVELOP ONCE AGAIN ACROSS THE SBA/VTU/LA COUNTY MOUNTAINS WITH THE I-5 CORRIDOR BEING AFFECTED WEDNESDAY. TEMPS WILL BE MUCH COOLER ACROSS THE MOUNTAINS AND ANTELOPE VALLEY ON WED...WHILE MUCH OF THE FORECAST AREA WILL ONLY REACH THE 50S N OF POINT CONCEPTION WITH HIGHS ONLY REACHING THE MID 60S IN THE WARMEST AREAS IN LA/VTU COUNTIES. WINDS WILL BEGIN TO SHIFT OFFSHORE WED NIGHT FOR AT LEAST ADVISORY LEVEL WINDS WILL BE POSSIBLE FOR THE MOUNTAINS AND VALLEYS OF LA/VTU COUNTIES. WINDS WILL REMAIN WEAKLY OFFSHORE THURSDAY WITH TEMPS SIMILAR ACROSS THE COASTAL AND VALLEY AREAS. .LONG TERM...(FRI-MON) BROAD W TO NWLY FLOW ALOFT CONTINUES ACROSS THE REGION THU THROUGH SUN. A COUPLE OF WEAKENING FRONTAL SYSTEMS COULD THREATEN THE AREA WITH SOME RAIN...WITH THE BEST THREAT OF WDSPRD RAIN ACROSS THE AREA ON FRI AND FRI NIGHT. WILL KEEP SLIGHT POPS FOR AREAS N OF PT CONCEPTION FOR SAT AND SAT NIGHT AS ANOTHER SYSTEM BRUSHES BY TO THE N. RAINFALL AMOUNTS SHOULD BE ON THE LOW SIDE. IT WILL BE QUITE COOL ACROSS THE ENTIRE AREA THU THRU SUN. UPPER HIGH MOVES CLOSER TO AREA ON MONDAY WHICH SHOULD BRING A FEW DEGREES OF WARMING TO THE AREA. BUT NEAR NORMAL FOR THIS TIME OF YEAR. && .AVIATION... 24/2210...HIGH PRESSURE ALOFT WILL KEEP VFR CONDS TO THE AREA THROUGH THE PERIOD...WHILE INCREASING HIGH PRESSURE OVER THE FOUR CORNERS WILL BRING AN EXTENDED PERIOD OF OFFSHORE WINDS TO THE AREA STARTING TONIGHT. LGT-MDT TURBC AND LLWS ARE LIKELY OVER AND NEAR HIER TRRN....AS WELL AS KBUR AND KVNY. MDT-SVR UDDS AND LLWS ARE LIKELY AROUND KWJF AND KPMD THROUGH 06Z AS WELL. FOR KLAX...HIGH CONFIDENCE IN CLEAR SKIES THROUGH PERIOD. 10 KT OR LESS SEABREEZE WILL WEAKEN AFTER 03Z...FOLLOWED BY EAST WINDS AROUND 8 KTS AFTER 10Z. OCCASIONAL EAST GUSTS OVER 10 KTS ARE POSSIBLE. FOR KBUR...HIGH CONFIDENCE IN CLEAR SKIES THROUGH THE PERIOD. NW WINDS ARE EXPECTED TO INCREASE AND GUST AROUND 20 KTS IN THE EVENING HOURS...THEN TURN EASTERLY AFTER 10Z. LGT TO MDT TURBULENCE VERY LIKELY FROM SFC-070 THROUGH TUES AM. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING (SEE LAXNPWLOX). RED FLAG WARNING (SEE LAXRFWLOX). WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXCWFLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC...30/KAPLAN AVIATION...MEIER WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 24, 9:45 AM PST, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 945 AM PST MON DEC 24 2007 CAZ034>041-044>047-051>054-059-087-088-251400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 945 AM PST MON DEC 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY GUSTY NORTH TO NORTHEAST WINDS WILL CONTINUE ACROSS THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES...INCLUDING THE SANTA MONICAS THROUGH THIS AFTERNOON. SUSTAINED WINDS WILL BE BETWEEN 20 AND 35 MPH WITH GUSTS TO AROUND 50 MPH TODAY. IN THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...WINDS ARE EXPECTED TO INCREASE TONIGHT TO 30 TO 50 MPH WITH GUSTS POSSIBLY OVER 70 MPH. IN THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...IN COASTAL SECTIONS OF LOS ANGELES COUNTY BELOW PASSES AND CANYONS FROM HOLLYWOOD TO LEO CARRILLO STATE PARK...AND IN COASTAL SECTIONS OF VENTURA COUNTY...WIND WILL INCREASE TONIGHT...AND GUSTS TO 60 MPH ARE POSSIBLE. WINDS MAY REACH ADVISORY LEVEL TONIGHT THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE IN SANTA BARBARA COUNTY. STRONG WINDS AND A SHARP DROP IN RELATIVE HUMIDITY VALUES THIS EVENING WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS IN THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES BY THIS EVENING...AND IN COASTAL AND VALLEY AREAS OF LOS ANGELES AND VENTURA COUNTIES BY TONIGHT. GALE WINDS WILL CONTINUE ACROSS ZONE 673 NEAR POINT CONCEPTION THROUGH TONIGHT WITH FREQUENT WIND GUSTS TO 35 KT. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY IN THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...NORTHEAST WINDS OF 30 TO 50 MPH ARE EXPECTED TUESDAY MORNING THROUGH TUESDAY AFTERNOON...WITH GUSTS TO 70 MPH POSSIBLE. IN THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...IN COASTAL SECTIONS OF LOS ANGELES COUNTY BELOW PASSES AND CANYONS FROM HOLLYWOOD TO LEO CARRILLO STATE PARK...AND IN COASTAL SECTIONS OF VENTURA COUNTY...NORTHEAST WINDS OF 25 TO 40 MPH ARE EXPECTED TUESDAY MORNING INTO TUESDAY AFTERNOON...AND GUSTS TO 60 MPH ARE POSSIBLE. GUSTY WINDS WILL ALSO LIKELY AFFECT LOCATIONS THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE IN SANTA BARBARA COUNTY TUESDAY MORNING.STRONG WINDS AND VERY LOW RELATIVE HUMIDITY VALUES WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS ACROSS VENTURA COUNTY AND MUCH OF LOS ANGELES COUNTY THROUGH TUESDAY EVENING. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KAPLAN
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 8:59 PM PST | Wind Advisory | LOX | 6 hr | |
| Dec 25, 3:15 AM PST | Marine Weather Statement | LOX | 13 hr |
Nearby
High Surf Advisories in California, 2007Every high surf advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.